MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT231212
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code Occlusion (1984)
Date of Event 08/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Please note: it is unknown which gore devices were occluded in this event.Therefore the following gore® excluder® devices have also been included in this report: - pxc121000/14128097; - pxl161007/14110314; - pxl161007/14110315.A review of the manufacturing records for the devices verified that the lots met all pre-release specifications.Per the gore® excluder® aaa endoprosthesis instructions for use, adverse events that may occur and/or require intervention include, but are not limited to occlusion of device or native vessel.
 
Event or Problem Description
On (b)(6) 2015, the patient was implanted with four gore® excluder® aaa endoprostheses.On (b)(6) 2016, the patient was implanted with a bare metal stent in the right external iliac artery to treat vessel occlusion distal to the previously implanted stent graft.On an unknown date, additional non-gore manufactured stents were placed on the right side, extending from the right common femoral artery down to the superficial femoral artery (sfa).On (b)(6) 2018, the patient presented to the facility with right leg ischemia.Follow-up imaging reportedly showed complete stent occlusion from the flow divider through the right sfa.On the same day, the patient underwent a re-intervention procedure whereby a cut-down was performed distal to the stent graft system, and the length of the graft was de-clotted using balloon angioplasty (fogarty catheters).Collateralization and flow to the right foot reportedly was also achieved during the procedure.Device patency was restored, and the patient tolerated the procedure.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key7827461
Report Number2017233-2018-00522
Device Sequence Number19284753
Product Code MIH
UDI-Device Identifier00733132622320
UDI-Public00733132622320
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/26/2018
Device Catalogue NumberRLT231212
Device Lot Number13814461
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PATIENT MEDICATIONS INCLUDE ASPIRIN.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age82 YR
Patient Weight54